# SDR SWAA2015042038685

- Difficulty date: March 31, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 43,263 hours, 25,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WINDOW FRAME CRACKED ON INTERNAL SURFACE AT UPPER CORNER.  REPAIRED FRAME IAW ACO.
